RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 4(340), Pages 163–168 (Mi umn434)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematical Events

Mikhail Semenovich Agranovich (on his 70th birthday)

B. A. Amosov, M. Sh. Birman, M. I. Vishik, L. R. Volevich, I. M. Gel'fand, L. F. Fridlender, M. A. Shubin


DOI: https://doi.org/10.4213/rm434

Full text: PDF file (140 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:4, 777–784

Bibliographic databases:

MSC: 01A70

Citation: B. A. Amosov, M. Sh. Birman, M. I. Vishik, L. R. Volevich, I. M. Gel'fand, L. F. Fridlender, M. A. Shubin, “Mikhail Semenovich Agranovich (on his 70th birthday)”, Uspekhi Mat. Nauk, 56:4(340) (2001), 163–168; Russian Math. Surveys, 56:4 (2001), 777–784

Citation in format AMSBIB
\Bibitem{AmoBirVis01}
\by B.~A.~Amosov, M.~Sh.~Birman, M.~I.~Vishik, L.~R.~Volevich, I.~M.~Gel'fand, L.~F.~Fridlender, M.~A.~Shubin
\paper Mikhail Semenovich Agranovich (on his 70th birthday)
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 4(340)
\pages 163--168
\mathnet{http://mi.mathnet.ru/umn434}
\crossref{https://doi.org/10.4213/rm434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1861459}
\zmath{https://zbmath.org/?q=an:1017.01503}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56..777A}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 4
\pages 777--784
\crossref{https://doi.org/10.1070/RM2001v056n04ABEH000434}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172882900021}


Linking options:
  • http://mi.mathnet.ru/eng/umn434
  • https://doi.org/10.4213/rm434
  • http://mi.mathnet.ru/eng/umn/v56/i4/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Buslaev, M. Z. Solomyak, D. R. Yafaev, “Mikhail Shlemovich Birman (on the Occasion of his 75th Birthday)”, St. Petersburg Math. J., 16:1 (2005), 1–8  mathnet  crossref  mathscinet  zmath
    2. M. Z. Solomyak, T. A. Suslina, D. R. Yafaev, “On the mathematical works of M. Sh. Birman”, St. Petersburg Math. J., 23:1 (2012), 1–38  mathnet  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:610
    Full text:223
    References:64
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020